# SDR C2XA01IA352

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4256, DURING PREFLIGHT INSPECTION, THE CREW REPORTED AN AISLE PATH EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
